| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The device was received at service_repair on (b)(6) 2024.Per rrf, the housing of the rondo 3 was broken.During preliminary testing, a open battery was detected.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor, an opened battery was detected.Due to the destroyed device, the damage to the rechargeable battery inside is most likely caused by strong mechanical stress.To date there has been no report of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description
The device was received at service_repair on 09-aug-2024.Per rrf, the housing of the rondo 3 was broken.During preliminary testing, an open battery was detected.